# SDR ASAA2023101045536

- Difficulty date: October 10, 2023
- Submitted: October 12, 2023
- Operation: Air carrier
- Aircraft: N486AS
- Make and model: Boeing 737990ER
- Aircraft serial: 44107
- Aircraft time: 29,988 hours, 9,418 cycles
- System (JASC): 2210 · Autopilot System
- Part: Control Panel
- Part number: 8221567104
- Part serial: 46R36K
- Condition: Malfunctioned
- Location: Flight Deck
- Part time: 29,997 hours, 9,421 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MCP VERTICAL SPEED WINDOW HAS AREA OF BLEED THROUGH. GROUNDED - YES. (RESOLVED ON W/O: 1971902 TASKCARD: N/R-00003 ) REPLACED MCP REF AMM 22-11-34. OPS CHECK GOOD, LAND VERIFY TESTS SUCCESSFUL. THIE CLEARS MEL 22-16I. PLACARDS REMOVED, SEAMC DARWIN NOTIFIED.
